29 Jul 2012
There is a 10% chance you will be allergic to cephalosporins if you are allergic to penicillins. My question is what happens to you if you take augmentin because alot of people call stomach upset or something like that an allergy. I am allergic to penicillin and have never reacted to a cephalosporin.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Bicillin LA - I have tonsilitis and my doctor gave me pencillin VK tablets but today my eyelids are?
... swelled.Should i be worried?I had in the past taken antibiotis such as Augmentin and Ceclor and no allergic reaction occured!What should i do?
1 answer • 27 Jan 2011
I am on day 5 of taking Augmentin for a sinus infection that also is in my ears. They feel so clogged and believe it it affecting my hearing. I ...
1 answer • 6 Jun 2011
I am allergic to Ceclor (caused all-over hives when I was younger). I just went to an Urgent Care that Rx Augmentin and I had notified the MD about ...
1 answer • 24 Nov 2012
Is a rash all over the body an indication of an allergic reaction to augmentin. Ten month old given?
... amoxicillin first for an ear infection. After three days she was switched to augmentin because she did not seem to have improved at all. After ...
1 answer • 21 Jun 2014